International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 747-756
Continuous dependence and differentiation of solutions of finite difference equations
Department of Algebra, Combinatorics and Analysis, Auburn University, Auburn, Alabama 36849, USA
Received 10 August 1990; Revised 9 March 1991
Copyright © 1991 Johnny Henderson and Linda Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Conditions are given for the continuity and differentiability of solutions of initial value problems
and boundary value problems for the order finite difference equation, .